Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 5, Pages 780–783 (Mi zvmmf4193)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific communications

Properties of a flow polyhedron and their applications to numerical solution of extremal problems on graphs

N. S. Vasil'ev

Moscow

Full text: PDF file (602 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:3, 87–89

Bibliographic databases:

UDC: 519.854
MSC: Primary 90B10; Secondary 90C35, 52Bxx
Received: 01.11.1983
Revised: 03.10.1984

Citation: N. S. Vasil'ev, “Properties of a flow polyhedron and their applications to numerical solution of extremal problems on graphs”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985), 780–783; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 87–89

Citation in format AMSBIB
\Bibitem{Vas85}
\by N.~S.~Vasil'ev
\paper Properties of a flow polyhedron and their applications to numerical solution of extremal problems on graphs
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 5
\pages 780--783
\mathnet{http://mi.mathnet.ru/zvmmf4193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796125}
\zmath{https://zbmath.org/?q=an:0592.90029}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 3
\pages 87--89
\crossref{https://doi.org/10.1016/0041-5553(85)90078-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4193
  • http://mi.mathnet.ru/eng/zvmmf/v25/i5/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Vasil'ev, “Equilibrium routing of ring networks”, Comput. Math. Math. Phys., 35:3 (1995), 363–367  mathnet  mathscinet  zmath  isi
    2. N. S. Vasil'ev, “The non-complementarity of equilibrium routings of ring networks”, Comput. Math. Math. Phys., 35:5 (1995), 629–634  mathnet  mathscinet  zmath  isi
    3. N. S. Vasil'ev, “Properties of the solutions to the problem of dynamic routing in Networks”, Comput. Math. Math. Phys., 38:1 (1998), 38–48  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:69
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021